RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaev, Danila Andreevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:100
Abstract pages:459
Full texts:104
References:52
Birth date: 19.07.1989
Keywords: Monge-Kantorovich problem, Dirichlet forms

Subject:

Optimal transport, diffusion processes, ergodic theory


http://www.mathnet.ru/eng/person112462
http://scholar.google.com/citations?user=5wFAupwAAAAJ&hl=en
List of publications on ZentralBlatt
http://www.researcherid.com/rid/D-8532-2016
http://www.scopus.com/authid/detail.url?authorId=57039087000

Publications in Math-Net.Ru
2015
1. D. Zaev, “On the Monge–Kantorovich Problem with Additional Linear Constraints”, Mat. Zametki, 98:5 (2015),  664–683  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 725–741  isi  scopus
2. Alexander V. Kolesnikov, Danila A. Zaev, “Exchangeable optimal transportation and log-concavity”, Theory Stoch. Process., 20(36):2 (2015),  54–62  mathnet  mathscinet  zmath
3. D. A. Zaev, “On ergodic decompositions related to the Kantorovich problem”, Zap. Nauchn. Sem. POMI, 437 (2015),  100–130  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:1 (2016), 65–83  scopus

Presentations in Math-Net.Ru
1. Задача Монжа-Канторовича с ограничениями и её бесконечномерные приложения
D. A. Zaev
Dobrushin Mathematics Laboratory Seminar
December 27, 2016 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019